MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2011, the patient underwent endovascular treatment of a descending aortic aneurysm using a gore® tag® thoracic endoprostheses (tag).On (b)(6) 2021, the patient expressed being in pain.A ct imaging revealed a distal type i endoleak, aneurysm enlargement, and distal migration of the tag was also suspected.An emergent reintervention took place whereby an additional stent graft was placed at the distal end of the tag device.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11247651
Report Number2017233-2021-01630
Device Sequence Number3563697
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date04/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age77 YR